skin-hair-icon
Fungal Infection, Itching
I have been having Fungal infection in my pubic area from the past 6 months.. I have applied Terbinaforce, KT cure, Betnovate C, etc... It disappears for a short time and then reappears soon... I am having constant itching and redness in the pubic area.. Not able to sleep at night... Please suggest me a proper medication so that I can treat it permanently...
120 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Stop self treatment and harming you and your skin. No Dermatologist would have recommended you such treatments where strong steroids are there. Kindly meet a dermatologist now to understand the present scenario. The disease usually resolves in 2 weeks but when previously mismanaged takes longer.
Next Steps
Meet a Dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anchal Shah
Dermatologist 8 yrs exp Ahmedabad
Greetings . First of all, stop applying steroid based creams like betnovate asap . This ll make your skin thin , as well as your fungal infection ll be difficult to cure . Also, meet dermatologist in person , for proper treatment protocol . For
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.